# SDR ASOA201805257093

- Difficulty date: May 25, 2018
- Submitted: May 26, 2018
- Operation: Air carrier
- Aircraft: N11535
- Make and model: Emb EMB-145LR
- Aircraft serial: 145518
- Aircraft time: 39,620 hours, 30,667 cycles
- System (JASC): 2700 · Flight Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 1427
- Condition: Failed
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLIMB OUT, WHILE ACTIVATING MAIN PITCH TRIM SWITCH, ICAS WENT TO INOPERATIVE, THE MASTER WARNING WENT TO INOPERATIVE,    THE MESSAGE REMAINED AFTER THE TRIM SWITCH WAS RELEASED.. MESSAGE ALSO REMAIN WAS RELEASED. ACFT RETURNED TO BASE AND MAINTENANCE  RETRIEVED A CMC MESSAGE FOR THE HSCU FAIL WITH 1 OCCURRENCE ON 5-23.  R & R THE HSCU IAW  AMM 27-40-01.  OPS CHECK GOOD.
